# SDR UALA2010111704262

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 75,879 hours, 12,218 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 20224324
- Part serial: 424512
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP UNCONTROLLABLE ALL CABINS AND CP.  ALL TEMP CONTROLS FULL COLD OR BOTH PACKS STB C TEMPS 75.  ZONE TEMP BITE OK.  FOUND RT PACK RAM AIR EXHAUST DOOR ACTUATOR INOP.  DOOR MOVES BY ITSELF. A ACTUATOR NO STOCK FRA.  REMOVED EXHAUST DOOR PER CDL.  DOOR AND ACTUATOR PLACED IN COCKPIT.  PACK OPS OK.
